# SDR FDEA2020012340208

- Difficulty date: January 4, 2020
- Submitted: January 30, 2020
- Operation: Air carrier
- Aircraft: N315FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 48313
- Aircraft time: 65,990 hours, 23,035 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: AEA732523
- Condition: Corroded
- Location: Bs 1200-1210
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK - SEAT TRACK - AT STA 1200-1210, RBL 9 HAS SOMETHING SPILLED IN TRACK THAT   REQUIRES REMOVAL, TO FACILITATE INSPECTION FOR CORROSION. (MARKED) REPAIRED DAMAGED (WORN) SEAT TRACK , FROM STA. 1200 TO STA. 1210, LBL 47, PER SRM   53-70-00 FIG. 1 VOL. 1, AND SRM 51-31-01 VOL. 2 ALSO SR10-53-002 DWG
